# SDR HNAA0100037

- Difficulty date: July 14, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 42,185 hours, 48,779 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: 508811
- Part serial: 232
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COCKPIT PA AUDIO CONTROL SWITCH EMITTED SPARKS AND SMOKE WHEN SWITCH WAS DEPRESSED.  REMOVED AND REPLACED PA AUDIO CONTROL PANEL.
